EconPapers    
Economics at your fingertips  
 

All admissible linear predictors in the finite populations with respect to inequality constraints under a balanced loss function

Ping Peng, Guikai Hu and Jian Liang

Journal of Multivariate Analysis, 2015, vol. 140, issue C, 113-122

Abstract: Under a balanced loss function, we investigate the admissible linear predictors of finite population regression coefficient in the inequality constrained superpopulation models with and without the assumption that the underlying distribution is normal. In Model I (non-normal case) with parameter space T1, the relation between admissible homogeneous linear predictors and admissible inhomogeneous linear predictors is characterized. Moreover, for Model I with parameter space T0, necessary and sufficient conditions for an inhomogeneous linear prediction to be admissible in the class of inhomogeneous linear predictors are given. In Model II (normal case) with parameter space T0, necessary conditions for an inhomogeneous linear predictor to be admissible in the class of all predictors are derived.

Keywords: Admissible linear predictors; Finite population regression coefficient; Inequality constraints; Balanced loss function (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X15001189
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:140:y:2015:i:c:p:113-122

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2015.05.003

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:140:y:2015:i:c:p:113-122